# SDR SWAA2021081616011

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Damaged
- Location: Horizontals Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB PANEL 343AT SHARK FIN FWD SLIDE TRACK ON FUSELAGE IS DAMAGED / REMOVED AND REPLACED SHARK FIN FWD SLIDE TRACK ON FUSELAGE FOR RT HORIZONTAL STAB PANEL 343AT IAW MM 20-50-11-910-801.
